# SDR CALA2015050600369

- Difficulty date: May 4, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 79,898 hours, 19,234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141N6302U3
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR L1 NOTED HANDLE PAN NOTED DAMAGED.  R & R PAN AT L1 DOOR IAW SRM 51-40-02 & DWG 141N6100.
